| Model Number |
H7493932800180 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k) # k160514, k222568.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that a catheter issue occurred.The opticross peripheral imaging catheter was selected for ultrasound examination of the target lesion.During procedure, an unknown guidewire pierced and exited the catheter approximately halfway through the loading process.No patient complications were reported.